| Model Number |
COMPR FT SCRW,4.0 STD,36MM LGTH |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 5/22/2024, it was reported by a facility representative via email that a post-market clinical study was performed for a clinical outcome of midfoot arthrodesis using the arthrex dynanite staple.The patient underwent a procedure in which an ar-8719mxds-2520 dynanite supermx nitinol staple and an ar-8740-36h standard compression ft were implanted.On (b)(6) 2021, the patient presented in the emergency department with breakthrough pain in the left leg and foot.The patient was not hospitalized.On (b)(6) 2021, the patient presented in the emergency department again and stated that it exacerbated the underlying pain.The patient was not admitted and did not cause any injury to the right foot.Additional information received on 6/4/2024: the patient was last seen by the surgeon on (b)(6) 2021 and was reporting pain eight out of ten.The patient has been seen at the office for other issues, but none related to the left foot surgery.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.